# SDR DALA2018071604500

- Difficulty date: July 12, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 77,331 hours, 33,549 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEAT 22D AND 23D. FOUND BROKEN PIN AT CONNECTOR 9156VC. REPLACED. OPERATION CHECKS GOOD.
